Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Advice requested - 3 days before med-switch

<< < (2/2)

newt:
 ;D

doyourowndamndishes:
Great to hear dirtycar!

I too made with switch from Trizivir to Kivexa (Epizcom up here) and as Matt mentioned, since it's the same drugs that you are taking minus the azt, there should be no problems.  And since you have not "failed" any regimens yet there is no need to boost with norivir.  I did at first whenl I switched Kaletra for Atazanazir.  Unfortunately Norivir has similar effects on the lipid profile as Kaletra so I had to drop it.  Just a heads up, in case your doctor is not monitoring your cholesterol and tryglicerides he/she will want to as Kaletra is NOTORIOUS for screwing them up.  It took a year or two before the levels really went out of wack with me and no matter what I did to reverse it, it was to no avail: all an uphill battle.  It was not till I switched Kaletra that within 3 months the lipid profile revferted back to it's low normal range. 

Cheers,

Alan

Navigation

[0] Message Index

[*] Previous page

Go to full version